Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 179, NWS Bismarck, ND

August 24, 2012Burleigh County, Emmons County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 24, 2012, 6:10 PM CDT for Burleigh County, Emmons County, Morton County, North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2012, 6:10 PM CDT (23:10 UTC)
Expired
Aug 24, 2012, 6:59 PM CDT
In force
49 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Burleigh County, ND, Emmons County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 25 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 5:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-691 J/kg
Mixed-layer LCL
2169 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS53 KBIS 242310
SVRBIS
NDC015-029-059-250015-
/O.NEW.KBIS.SV.W.0179.120824T2310Z-120825T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
610 PM CDT FRI AUG 24 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  EAST CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA

* UNTIL 715 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HUFF...OR 12 MILES SOUTH OF
  BISMARCK...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY
  ALSO ACCOMPANY THESE DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MENOKEN AROUND 630 PM CDT.
  MCKENZIE AROUND 640 PM CDT.
  STERLING AROUND 645 PM CDT.
  DRISCOLL AROUND 700 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4650 10071 4666 10086 4705 10023 4690 10007
      4676 10008
TIME...MOT...LOC 2310Z 231DEG 31KT 4665 10069
WIND...HAIL 60MPH 0.88IN

$$

KINNEY
2 follow-up statements
444 
WWUS53 KBIS 242335
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
635 PM CDT FRI AUG 24 2012

NDC015-029-059-250015-
/O.CON.KBIS.SV.W.0179.000000T0000Z-120825T0015Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
635 PM CDT FRI AUG 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORTON...NORTHWESTERN EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL
715 PM CDT...

AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES WEST OF MOFFIT...OR 19 MILES SOUTHEAST OF
BISMARCK...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOFFIT AROUND 640 PM CDT.
  STERLING AROUND 650 PM CDT.
  DRISCOLL AROUND 700 PM CDT.

LAT...LON 4650 10071 4666 10086 4691 10040 4690 10008
      4688 10007 4676 10008
TIME...MOT...LOC 2335Z 244DEG 30KT 4669 10039
WIND...HAIL <50MPH 1.00IN

$$

KINNEY
516 
WWUS53 KBIS 242359 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT FRI AUG 24 2012

NDC015-029-059-250010-
/O.CAN.KBIS.SV.W.0179.000000T0000Z-120825T0015Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
659 PM CDT FRI AUG 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORTON...
NORTHWESTERN EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4650 10071 4666 10086 4691 10040 4690 10008
      4688 10007 4676 10008
TIME...MOT...LOC 0000Z 244DEG 30KT 4678 10012

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 4:19 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 24, 4:19 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
419 PM CDT FRI AUG 24 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
THE MAIN FORECAST ISSUES ARE SEVERE WEATHER POTENTIAL THROUGH THIS
EVENING AND FIRE WEATHER CONCERNS. EXPECTING SOME POTENTIAL FOR
SEVERE STORM INITIATION THROUGH THE LATER AFTERNOON AND EVENING
HOURS...DESPITE RATHER LIMITED INSTABILITY. SEE LATEST SWOMCD FOR
ADDITIONAL DETAILS. THINKING MOST FAVORABLE AREAS WILL BE ALONG
AND EAST OF HIGHWAY 83.

HAVE OPTED TO CONTINUE RED FLAG WARNING FOR ALL OF THE WESTERN
THROUGH SOUTH CENTRAL COUNTIES THROUGH MID EVENING. AFTERNOON RH
IS NOT AS LOW AS PREVIOUSLY EXPECTED ACROSS THE NORTHWEST COUNTIES
LATE THIS AFTERNOON...BUT DID NOT FEEL COMFORTABLE DROPPING THE
WARNING WITH THE IMPENDING GUSTY WEST WINDS. WILDFIRES CONTINUE
IN ROUGH TERRAIN ACROSS PORTIONS OF SLOPE COUNTY...AND A FIRE IS
ALSO EVIDENT ON SATELLITE IMAGERY IN FAR SOUTHERN SIOUX COUNTY.
LOOKING AHEAD TO SATURDAY...STILL GETTING VERY HIGH FIRE DANGER
INDEX VALUES ACROSS MUCH OF THE FORECAST AREA...IN PARTICULAR
NORTHWEST COUNTIES. AFTERNOON TEMPERATURES WILL BE COOLER...BUT
THE WEST WIND WILL BE RATHER STRONG. NOT ENOUGH CONFIDENCE AT THIS
TIME TO UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING...AND WILL
LET LATER SHIFTS RE-EVALUATE. DRY AND COOLER CONDITIONS WILL
CONTINUE SATURDAY NIGHT.

.LONG TERM...SUNDAY THROUGH FRIDAY...

THE MODELS BUILD AN UPPER LEVEL RIDGE OVER THE ROCKIES SUNDAY AND IT
APPROACHES THE WESTERN PLAINS/DAKOTAS EARLY NEXT WEEK. THERE IS A
HINT OF A BREAKDOWN IN THE RIDGE BY LATE NEXT WEEK...BUT THE MODELS
DIVERGE IN THEIR SOLUTIONS AND CONFIDENCE LOW ON THE TIMING AND
DEVELOPMENT OF THE SHORTWAVE MOVING THROUGH THE WESTERLIES. THUS
HAVE KEPT THE FORECAST MAINLY DRY WITH ONLY A FEW PERIODS OF SLIGHT
CHANCE MENTIONS.

A GRADUAL WARMUP SUNDAY (HIGHS IN THE 80S) THROUGH TUESDAY (HIGHS 85
TO 95)...THEN MODERATING TEMPERATURES THROUGH THE END OF THE WEEK.

&&

.AVIATION...
SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS EXTENDED FROM NEAR
KISN TO KMOT TO NEAR KJMS. SURFACE LOW PRESSURE WAS OVER THE FAR
WESTERN BORDER OF ND AND SD WITH A TROUGH EXTENDING FROM THE LOW TO
NEAR KHEI TO NEAR KDIK TO EAST OF KISN. MEANWHILE A COLD FRONT
EXTENDED NORTHWARD ALONG THE ND/MT BORDER AND INTO ANOTHER LOW IN
CENTRAL SASKATCHEWAN. THE SLOW-MOVING COLD FRONT WILL MOVE EAST FROM
WESTERN NORTH DAKOTA TO THE JAMES RIVER VALLEY TONIGHT. SHOWERS AND
SCATTERED THUNDERSTORMS WILL FORM ALONG AND EAST OF THE TROUGH AND
IN THE VICINITY OF THE FRONT THIS AFTERNOON AND TONIGHT. GUSTY SOUTH
WINDS AHEAD OF THE TROUGH AND GUSTY WEST WINDS EXPECTED THIS EVENING
AT KISN/KDIK TO SPREAD EAST AS THE COLD FRONT MOVES EAST ACROSS THE
STATE. VFR AT ALL TAF SITES THROUGH THE TAF PERIOD...WITH VCTS AT
KBIS/KMOT THROUGH 02Z...AND AT KJMS MAINLY AFTER 22Z THROUGH 06Z.
SHOULD THE FRONT/TROUGH MOVE SLOWER...MAY NEED TO KEEP VCTS GOING
FOR KBIS/KMOT/KJMS LONGER...CONFIDENCE LOW IN SPEED OF TROUGH/FRONT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NDZ001>003-009>011-017>021-031>034-040>045.

RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
NDZ001-009-017-018-031>033-040>045.

&&

SHORT TERM...RK
LONG TERM/AVIATION...JV
Hazardous weather outlook, Aug 24, 6:07 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
607 PM CDT FRI AUG 24 2012

NDZ001-002-009-010-017-018-031>033-040-041-043-044-252315-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
607 PM CDT FRI AUG 24 2012 /507 PM MDT FRI AUG 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR WESTERN INTO SOUTH CENTRAL NORTH
DAKOTA THIS AFTERNOON AND EVENING. STRONG WINDS...LOW RELATIVE
HUMIDITY AND DRY FUELS WILL CREATE VERY HIGH FIRE DANGER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR FAR WESTERN NORTH DAKOTA
SATURDAY AFTERNOON AND EVENING.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THEY ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO
CALL 1-800-247-0212 WITH REPORTS OF HAIL OR DAMAGING WINDS.

NDZ011>013-019>023-025-034>037-042-045>048-050-051-252315-
WARD-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
607 PM CDT FRI AUG 24 2012 /507 PM MDT FRI AUG 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT. PLEASE
VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THEY ARE NOT
EXPECTED TO BE SEVERE.

A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY...GENERALLY ALONG
AND WEST OF HIGHWAY 83. STRONG WINDS...LOW RELATIVE HUMIDITY AND
DRY FUELS MAY CREATE VERY HIGH FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO
CALL 1-800-247-0212 WITH REPORTS OF HAIL OR DAMAGING WINDS.

NDZ003>005-252315-
RENVILLE-BOTTINEAU-ROLETTE-
607 PM CDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE IN THE EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THEY ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO
CALL 1-800-247-0212 WITH REPORTS OF HAIL OR DAMAGING WINDS.

TM

In the hours before

Special weather statement, Aug 24, 4:57 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT FRI AUG 24 2012

NDZ011-012-019-021-022-242300-
MCHENRY-MCLEAN-MERCER-SHERIDAN-WARD-
457 PM CDT FRI AUG 24 2012

...SPECIAL WEATHER STATEMENT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN MERCER COUNTY...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FORT STEVENSON STATE PARK...                FALKIRK...
  UNDERWOOD...          GARRISON...           COLEHARBOR...
  TURTLE LAKE...        MAX...                BENEDICT...
  STRAWBERRY LAKE...    RUSO...               LOGAN...
  SAWYER...             BUTTE...              VOLTAIRE...
  VELVA...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Aug 24, 5:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
518 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             HAZEN                   47.29N 101.62W
08/24/2012  E1.00 INCH       MERCER             ND   911 CALL CENTER

            HAZEN PD REPORTED QUARTER SIZED HAIL THAT LASTED FOR
            5-7 MINUTES. RELAYED BY STATE RADIO.

&&

TM
Local storm report, Aug 24, 5:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
548 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             5 S RIVERDALE           47.43N 101.37W
08/24/2012  M1.00 INCH       MCLEAN             ND   TRAINED SPOTTER

            HAIL LASTED 8 MINUTES. ALSO STRONG WINDS AND HEAVY
            RAIN.

&&

JV
Local storm report, Aug 24, 5:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
556 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             WASHBURN                47.29N 101.03W
08/24/2012  M0.75 INCH       MCLEAN             ND   PUBLIC

&&

MMATHEWS
Local storm report, Aug 24, 6:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
603 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             3 NW LOGAN              48.17N 101.20W
08/24/2012  E1.00 INCH       WARD               ND   TRAINED SPOTTER

            NO WIND PRIOR TO THE ONSET OF HAIL. WINDS WERE
            BEGINNING TO PICK UP AROUND 6 PM CDT. HOWEVER...NO WIND
            DAMAGE WAS REPORTED.

&&

TM
Local storm report, Aug 24, 6:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             LOGAN                   48.15N 101.15W
08/24/2012  M1.00 INCH       WARD               ND   OTHER FEDERAL

&&

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 4:33 PM CDTSevere Thunderstorm WarningBISMercer, Oliver42 min
Aug 24, 5:15 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver, Ward60 min
Aug 24, 5:50 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan55 min
Aug 24, 6:04 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward56 min
Aug 24, 6:30 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan45 min
Aug 24, 6:43 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Wells48 min
Aug 24, 6:56 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry49 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.